# SDR UALA2011062703141

- Difficulty date: June 26, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 31,802 hours, 14,079 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 31075270
- Part serial: 45
- Condition: Malfunctioned
- Location: Pitch Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT GREEN ELEVATOR POSITION TRANSDUCER 34 CE1 TRANSDUCER FAULT.  ELAC 2 PITCH FAULT DISPLAYED AFTER ENG START.  PFR FAULTING POS TRANSDUCER 34CE 1. SWAPPED TO SPARE TRANSDUCER ON ELEVATOR SERVO CONTROL.  ACCOMPLISHED SUCCESFUL EFCS TEST AND AUTOLAND TEST.  REPLACED PCA REF AMM27-34- 51 PG 401.
